# SDR CALA2019102501826

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737924ER
- Aircraft serial: 32836
- Aircraft time: 23,402 hours, 8,384 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

WHILE PARKING THE AIRCRAFT THE RAMP LEAD CALLED OUT A #4 BRAKE FIRE.  THE FIRE WAS EXTINGUISHED WITH A DRY CHEMICAL AGENT. FLAGGED ITEM AS SDR. DRY CHEMICAL SODIUM BICARBONATE CLEANED OFF MLG ASSY. WITH HIGH PRESSURE WASH.
